EconPapers    
Economics at your fingertips  
 

The Increasing Convex Order and the Trade–off of Size for Risk

Liqun Liu and Jack Meyer ()

Journal of Risk & Insurance, 2017, vol. 84, issue 3, 881-897

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/jori.12132 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:84:y:2017:i:3:p:881-897

Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367

Access Statistics for this article

Journal of Risk & Insurance is currently edited by Keith Crocker

More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-13
Handle: RePEc:bla:jrinsu:v:84:y:2017:i:3:p:881-897